# SDR ASAA0640206

- Difficulty date: February 26, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 45,958 hours, 26,527 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Component: Skin
- Component part number: 6546921150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR SKIN DENTED.  RE SKINNED AFT CARGO DOOR.
